# SDR ASAA0781882

- Difficulty date: July 24, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Aircraft time: 54,585 hours, 29,230 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930479513
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTHAND WING INBOARD FLAP T/E IS DELAMINATED.  BONDED DOUBLER IN PLACE PER SRM 51 03.
